Every commutative quasirational language is regular

  • Juha Kortelainen
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 194)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    J.-M. Autebert, J. Beauquier, L. Boasson and M. Latteux, Very small families of algebraic nonrational languages, in Formal Language Theory, Perspectives and Open Problems (R.V. Book, ed.), Academic Press, New York, 1980, 89–107.Google Scholar
  2. [2]
    J. Berstel, Une hiérarchie des parties rationnelles de ℕ2, Math. Systems Theory 7 (1973), 114–137.CrossRefGoogle Scholar
  3. [3]
    J. Berstel, Transductions and Context-Free Languages, B.G. Teubner Stuttgart, 1979.Google Scholar
  4. [4]
    J. Berstel and L. Boasson, Une suite décroissante de cones rationnels, Lecture Notes Comput. Sci. 14 (1974), 383–397.Google Scholar
  5. [5]
    A. Ehrenfeucht, D. Haussler and G. Rozenberg, Conditions enforcing regularity of context-free languages, Lecture Notes Comput. Sci. 140 (1982), 187–191.Google Scholar
  6. [6]
    S. Ginsburg, The Mathematical Theory of Context-Free Languages, Mc-Graw Hill, New York, 1966.Google Scholar
  7. [7]
    M. Latteux, Cônes rationnels commutativement clos, Rairo Inform. Théor. 11 (1977), 29–51.Google Scholar
  8. [8]
    M. Latteux, Langages commutatifs, Thése Sc. Math., Lille I, 1978.Google Scholar
  9. [9]
    M. Latteux, Cônes rationnels commutatifs, J. Comput. System Sci. 18 (1979), 307–333.CrossRefGoogle Scholar
  10. [10]
    M. Latteux, Languages commutatifs, transductions rationnelles et intersection, Publication de l'Equipe Lilloise d'Informatique Théorique IT 34.81, 1981.Google Scholar
  11. [11]
    M. Latteux and J. Leguy, Languages algébriques rationellement satures, Publication de l'Equipe Lilloise d'Informatique Théorique IT 31.81, 1981.Google Scholar
  12. [12]
    M. Latteux and J. Leguy, On the usefulness of bifaithful rational cones, Publication de l'Equipe Lilloise d'Informatique Théorique IT 40.82, 1982.Google Scholar
  13. [13]
    M. Latteux and G. Rozenberg, Commutative one-counter languages are regular, J. Comput. System Sci. 1 (1984), 54–57.CrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1985

Authors and Affiliations

  • Juha Kortelainen
    • 1
  1. 1.Department of MathematicsUniversity of OuluOulu 57Finland

Personalised recommendations